RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1996, Volume 41, Issue 3, Pages 655–665 (Mi tvp3147)  

This article is cited in 11 scientific papers (total in 11 papers)

Short Communications

On an estimate for the concentration function of sums of independent random variables

S. V. Nagaev, S. S. Khodzhabagyan

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/tvp3147

Full text: PDF file (462 kB)

English version:
Theory of Probability and its Applications, 1997, 41:3, 560–569

Bibliographic databases:

Received: 15.03.1994

Citation: S. V. Nagaev, S. S. Khodzhabagyan, “On an estimate for the concentration function of sums of independent random variables”, Teor. Veroyatnost. i Primenen., 41:3 (1996), 655–665; Theory Probab. Appl., 41:3 (1997), 560–569

Citation in format AMSBIB
\Bibitem{NagKho96}
\by S.~V.~Nagaev, S.~S.~Khodzhabagyan
\paper On an estimate for the concentration function of sums of independent random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1996
\vol 41
\issue 3
\pages 655--665
\mathnet{http://mi.mathnet.ru/tvp3147}
\crossref{https://doi.org/10.4213/tvp3147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1450083}
\zmath{https://zbmath.org/?q=an:0892.60032}
\transl
\jour Theory Probab. Appl.
\yr 1997
\vol 41
\issue 3
\pages 560--569
\crossref{https://doi.org/10.1137/TPRBAU000041000003000532000001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ71800014}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3147
  • https://doi.org/10.4213/tvp3147
  • http://mi.mathnet.ru/eng/tvp/v41/i3/p655

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gotze F., Zaitsev A.Y., “A multiplicative inequality for concentration functions of n-fold convolutions”, High Dimensional Probability II, Progress in Probability, 47, 2000, 39–47  mathscinet  zmath  isi
    2. Antonini R.G., Weber M., “The intersective ASCLT”, Stochastic Analysis and Applications, 22:4 (2004), 1009–1025  crossref  mathscinet  zmath  isi  scopus
    3. Roos B., “On Hipp's compound Poisson approximations via concentration functions”, Bernoulli, 11:3 (2005), 533–557  crossref  mathscinet  zmath  isi  elib  scopus
    4. S. V. Nagaev, “Formula for the Laplace Transform of the Projection of a Distribution on the Positive Semiaxis and Some of Its Applications”, Math. Notes, 84:5 (2008), 688–702  mathnet  crossref  crossref  mathscinet  isi
    5. Sergey V. Nagaev, “Asymptotic formulas for probabilities of large deviations of ladder heights”, Theory Stoch. Process., 14(30):1 (2008), 100–116  mathnet
    6. S. V. Nagaev, “Exact expressions for the moments of ladder heights”, Siberian Math. J., 51:4 (2010), 675–695  mathnet  crossref  mathscinet  isi
    7. Zaitsev A.Yu., “O skorosti ubyvaniya funktsii kontsentratsii kratnykh svertok veroyatnostnykh raspredelenii”, Vestnik Sankt-Peterburgskogo universiteta. Seriya 1: Matematika. Mekhanika. Astronomiya, 2011, no. 2, 29–33  zmath  elib
    8. Yu. S. Eliseeva, A. Yu. Zaitsev, “Estimates of the concentration functions of weighted sums of independent random variables”, Theory Probab. Appl., 57:4 (2013), 670–678  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. Yu. S. Eliseeva, “Multivariate estimates for the concentration functions of weighted sums of independent identically distributed random variables”, J. Math. Sci. (N. Y.), 204:1 (2015), 78–89  mathnet  crossref  mathscinet
    10. Yu. S. Eliseeva, F. Götze, A. Yu. Zaitsev, “Estimates for the concentration functions in the Littlewood–Offord problem”, J. Math. Sci. (N. Y.), 206:2 (2015), 146–158  mathnet  crossref
    11. Ya. S. Golikova, “Ob uluchshenii otsenki rasstoyaniya mezhdu raspredeleniyami posledovatelnykh summ nezavisimykh sluchainykh velichin”, Veroyatnost i statistika. 27, Zap. nauchn. sem. POMI, 474, POMI, SPb., 2018, 118–123  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:153
    Full text:27
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019